Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 8, 2014, 1:00 PM CDT for Delta County, Hopkins County, Hunt County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2014, 1:00 PM CDT (18:00 UTC)
- Expired
- May 8, 2014, 3:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delta County, TX, Hopkins County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 168 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
974
WGUS54 KFWD 081800
FFWFWD
TXC119-223-231-082000-
/O.NEW.KFWD.FF.W.0005.140508T1800Z-140508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
100 PM CDT THU MAY 8 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HUNT COUNTY IN NORTH CENTRAL TEXAS
DELTA COUNTY IN NORTHEAST TEXAS
HOPKINS COUNTY IN NORTHEAST TEXAS
* UNTIL 300 PM CDT
* AT 1258 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 5 MILES SOUTH OF CAMPBELL...
MOVING NORTHEAST AT 35 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED
ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT
IN FLASH FLOODING THROUGH 300 PM CDT. THIS EXTENDS THE FLASH FLOOD
WARNING ISSUED EARLIER THAT INCLUDED HUNT COUNTY. NWS HAS RECEIVED
REPORTS OF SIGNIFICANT FLOODING IN COMMERCE.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...CUMBY...COMMERCE...SULPHUR SPRINGS...COMO...COOPER LAKE
PARK SOUTH SULPHUR...COOPER LAKE PARK DOCTORS CREEK AND COOPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3311 9530 3297 9566 3298 9594 3286 9598
3287 9602 3312 9630 3340 9599 3341 9586
3346 9586 3349 9578 3347 9568 3348 9557
3344 9552 3346 9549 3340 9539 3337 9530
$$3 follow-up statements
173
WGUS74 KFWD 081838
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
138 PM CDT THU MAY 8 2014
TXC119-223-231-082000-
/O.CON.KFWD.FF.W.0005.000000T0000Z-140508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELTA TX-HOPKINS TX-HUNT TX-
138 PM CDT THU MAY 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
HUNT...HOPKINS AND DELTA COUNTIES...
AT 135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNING AREA. VERY
HEAVY RAINS HAVE ALREADY OCCURRED...AND ADDITIONAL HEAVY RAINFALL
WILL RESULT IN FLASH FLOODING THROUGH 300 PM CDT.
WE HAVE RECEIVED REPORTS OF WATER ENTERING HOMES IN COMMERCE AND
U.S. HWY 69 IS CLOSED NORTH OF GREENVILLE DUE TO HIGH WATER.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CUMBY...COMMERCE...SULPHUR SPRINGS...COMO...COOPER LAKE PARK
SOUTH SULPHUR...COOPER LAKE PARK DOCTORS CREEK AND COOPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3311 9530 3297 9566 3298 9567 3298 9594
3286 9598 3287 9602 3312 9630 3339 9600
3341 9586 3346 9586 3349 9579 3348 9557
3344 9552 3346 9549 3334 9530
$$826
WGUS74 KFWD 081914
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
214 PM CDT THU MAY 8 2014
TXC119-223-231-082000-
/O.CON.KFWD.FF.W.0005.000000T0000Z-140508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELTA TX-HOPKINS TX-HUNT TX-
214 PM CDT THU MAY 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
HUNT...HOPKINS AND DELTA COUNTIES...
AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 2 MILES NORTHEAST OF COOPER LAKE
PARK SOUTH SULPHUR...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAINS
HAVE ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL
RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 300 PM CDT. U.S. HWY
69 WAS CLOSED NORTH OF GREENVILLE DUE TO HIGH WATER AND REPORTS OF
WATER ENTERING HOMES IN COMMERCE HAVE COME IN AS WELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3311 9530 3297 9565 3298 9594 3286 9598
3287 9602 3312 9630 3339 9600 3341 9586
3346 9586 3349 9579 3347 9566 3348 9560
3344 9552 3346 9549 3334 9530
$$662
WGUS74 KFWD 081955
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT THU MAY 8 2014
TXC119-223-231-082003-
/O.EXP.KFWD.FF.W.0005.000000T0000Z-140508T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELTA TX-HOPKINS TX-HUNT TX-
255 PM CDT THU MAY 8 2014
...THE FLASH FLOOD WARNING FOR HUNT...HOPKINS AND DELTA COUNTIES
EXPIRES AT 300 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. FLOOD PRONE AND POOR
DRAINAGE AREAS MAY CONTINUE TO SEE PONDING FOR SEVERAL HOURS.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3311 9530 3297 9565 3298 9594 3286 9598
3287 9602 3312 9630 3339 9600 3341 9586
3346 9586 3349 9579 3347 9566 3348 9560
3344 9552 3346 9549 3334 9530
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 8, 12:55 PM CDT, 5 minutes earlier.
Area forecast discussion, May 8, 12:55 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1255 PM CDT THU MAY 8 2014 .AVIATION... /18Z TAFS/ FIRST BATCH OF THUNDERSTORMS MOVING NORTHEAST OF THE TERMINAL SITES. APPEARS THERE WILL BE A BREAK IN THE ACTIVITY FOR A COUPLE OF HOURS THOUGH MVFR CEILINGS EXPECTED TO LINGER. RADAR SHOWS FURTHER SCATTERED DEVELOPMENT TO THE SOUTHWEST OF THE TAF SITES AND SHORT- RANGE MODELS ARE IN FAIRLY DECENT AGREEMENT ON MOVING THE ACTIVITY NORTHEASTWARD AND INCREASING IN COVERAGE. HAVE INCLUDED PREDOMINANT TSRA AT ALL TAFS MID AFTERNOON WITH HIGHEST CONFIDENCE AT KDFW AND KDAL. HAIL AND GUSTY WIND THREAT HIGHER THIS AFTERNOON THAN WITH THE MORNING CONVECTION THOUGH CONFIDENCE IS TOO LOW AS FAR AS COVERAGE AND INTENSITY TO INCLUDE WIDESPREAD STRONG TO SEVERE CONVECTION AT TAF SITES. THOUGH MAIN COVERAGE OF THUNDERSTORM ACTIVITY EXPECTED TO MOVE EAST OF THE TAF SITES AFTER 22-23Z...MOISTURE NEVER REALLY GETS SCOURED OUT AND SOME LIFT WILL CONTINUE. AS A RESULT...HAVE LINGERED VCTS AT TAF SITES THROUGH 00-01Z TIMEFRAME. WINDS WILL BE TRICKY TO FORECAST THROUGH THE AFTERNOON WITH LINGERING BOUNDARIES AND PRECIPITATION THOUGH PREDOMINANT FLOW WILL BE SOUTH AT 12-15KT WITH LINGERING LOW-LEVEL MOISTURE IN PLACE...MVFR CIGS EXPECTED TO CONTINUE OVERNIGHT AND WOULD NOT BE TOO SURPRISED TO SEE SOME OCCASIONAL IFR CIGS BUT WILL NOT INCLUDE AT THIS TIME. WINDS EXPECTED TO BECOME MORE SOUTHWEST BY MID-MORNING ON FRIDAY HELPING TO LIFT AND DISSIPATE THE CIGS BY 15-16Z. && .UPDATE... THE FIRST BATCH OF RAIN AND THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST AND AFFECT LOCATIONS GENERALLY EAST OF THE INTERSTATE 35 CORRIDOR THROUGH EARLY AFTERNOON. MANY LOCATIONS HAVE SEEN RAINFALL AMOUNTS BETWEEN 0.5 AND 1 INCH WITH ISOLATED 2 INCH AMOUNTS IN SOUTHEAST DALLAS COUNTY. WE EXPECT NEW STORM DEVELOPMENT THIS AFTERNOON. THE MOST LIKELY LOCATION FOR INITIATION WILL BE ACROSS THE SOUTHWEST ZONES WHERE THE BEST CAPE IS CURRENTLY AND WHERE SOME AFTERNOON HEATING IS EXPECTED. ANY STORMS THAT DEVELOP THIS AFTERNOON WILL BE HEAVY RAIN PRODUCERS AND HAVE THE POTENTIAL TO BECOME SEVERE. WILL ADJUST POPS...CLOUDS AND TEMPS SLIGHTLY FOR THIS UPDATE. NO MAJOR CHANGES ARE NEEDED AT THIS TIME. 79 && .PREV DISCUSSION... /ISSUED 316 AM CDT THU MAY 8 2014/ LARGE SCALE ASCENT AHEAD OF A DEEP UPPER TROUGH CURRENTLY ENTRENCHED OVER THE 4-CORNERS REGION HAS OVERSPREAD WEST-CENTRAL TEXAS...LEADING TO ANOTHER ROUND OF SHOWERS AND STORMS ON THE WESTERN DOORSTEP OF NORTH TEXAS EARLY THIS MORNING. CONVECTION SHOULD REMAIN ELEVATED IN NATURE AS IT PROGRESSES EAST INTO THE WESTERN COUNTIES THIS MORNING...WHICH SHOULD LIMIT THE OVERALL SEVERE THREAT. STILL...A FEW STORMS MAY PRODUCE MARGINALLY SEVERE WIND AND HAIL DUE TO THE PRESENCE OF MODEST AMOUNTS OF ML CAPE...BUT THE OVERALL SEVERE THREAT SHOULD REMAIN FAIRLY LOW DURING THE MORNING HOURS. ACTIVITY SHOULD REACH LOCATIONS ALONG THE I-35 CORRIDOR DURING THE MID MORNING HOURS. BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL PROBABLY OCCUR THIS AFTERNOON AS CONVECTION SHIFTS EAST OF THE INTERSTATE 35 CORRIDOR INTO AN AREA OF INCREASING INSTABILITY. SIMILARLY...THE BETTER HEAVY RAIN THREAT WILL ALSO RESIDE EAST OF I-35 IN A REGION OF PWATS OF 1.75 TO 2 INCHES. WE WILL KEEP HIGHEST QPF TOTALS OVER THE EASTERN COUNTIES...THOUGH LOCALIZED FLOODING COULD OCCUR IN ANY OF THE HEAVIER STORMS. THE UPPER TROUGH IS PROGGED TO LIFT NORTHEAST ACROSS THE CENTRAL PLAINS THIS EVENING. RAIN CHANCES SHOULD COME TO AN END TONIGHT...THOUGH A FEW SHOWERS MAY LINGER INTO FRIDAY MORNING OVER SOUTHEASTERN PORTIONS OF THE REGION. THE WEEKEND IS SHAPING UP TO BE MAINLY DRY...THOUGH WE WILL NEED TO KEEP AN EYE ON THE DRY LINE SATURDAY AFTERNOON WHERE THE MOST RECENT NAM12 SOLUTION OFFERS THE POSSIBILITY OF THUNDERSTORMS ENCROACHING ON OUR WESTERN COUNTIES. THE NEXT SIGNIFICANT WEATHER MAKER WILL OCCUR EARLY NEXT WEEK. MODELS ARE STILL INDICATING AN UPPER TROUGH SWINGING EAST ACROSS THE PLAINS AND DEEPENING OVER THE EASTERN THIRD OF THE CONUS. THE BEST CHANCES OF SHOWERS AND STORMS ASSOCIATED WITH THIS SYSTEM WOULD LIKELY OCCUR ALONG AN ASSOCIATED COLD FRONT...WHICH AT THIS TIME APPEARS AS THOUGH IT WOULD PUSH SOUTH TO THE RED RIVER LATE SUNDAY NIGHT AND THROUGH NORTH TEXAS ON MONDAY. RAIN CHANCES SHOULD COME TO AN END ON TUESDAY WITH COOLER CONDITIONS EXPECTED TUESDAY AND WEDNESDAY OF NEXT WEEK BEHIND THE FRONT. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 67 88 69 90 / 70 20 10 10 10 WACO, TX 82 68 88 69 89 / 70 20 10 10 10 PARIS, TX 77 67 83 65 86 / 100 40 20 10 10 DENTON, TX 82 65 88 68 89 / 70 20 10 10 10 MCKINNEY, TX 80 65 86 64 87 / 70 20 10 10 10 DALLAS, TX 83 68 88 69 89 / 70 20 10 10 10 TERRELL, TX 80 67 85 65 88 / 100 30 10 10 10 CORSICANA, TX 80 68 85 67 88 / 80 30 20 10 10 TEMPLE, TX 81 69 87 68 88 / 80 30 20 10 10 MINERAL WELLS, TX 82 60 88 64 91 / 70 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, May 8, 3:13 AM CDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 313 AM CDT THU MAY 8 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-090815- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 313 AM CDT THU MAY 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE REGION TODAY INTO THIS EVENING...THEN ACROSS FAR EASTERN PARTS OF THE AREA DURING THE OVERNIGHT HOURS. STORMS WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE THROUGH THIS EVENING. ANY HEAVIER RAINFALL MAY PRODUCE LOCALIZED FLOODING PROBLEMS...ESPECIALLY AROUND CREEKS AND TYPICAL LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW LINGERING AND NON-SEVERE THUNDERSTORMS ARE POSSIBLE EARLY FRIDAY MORNING SOUTHEAST OF A PARIS...CORSICANA...TEMPLE LINE. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO MUCH OF THE REGION SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY ACROSS ALL OF NORTH TEXAS...THEN INTO THE EVENING HOURS ACROSS AREAS EAST OF INTERSTATE 35.
In the hours before
Special weather statement, May 8, 7:28 AM CDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 AM CDT THU MAY 8 2014
TXZ115-129-081300-
EASTLAND TX-STEPHENS TX-
728 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
STEPHENS COUNTY
AT 727 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF BRECKENRIDGE TO 14 MILES WEST OF CISCO...MOVING EAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRECKENRIDGE...CISCO...
EASTLAND...GORMAN...RANGER...RISING STAR...CRYSTAL FALLS...GUNSIGHT
AND NECESSITY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3251 9912 3252 9910 3295 9910 3296 9858
3252 9858 3251 9848 3230 9848 3208 9893
3208 9912 3236 9913
TIME...MOT...LOC 1227Z 270DEG 26KT 3291 9907 3236 9919Special weather statement, May 8, 8:41 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 AM CDT THU MAY 8 2014
TXZ116-081415-
PALO PINTO TX-
841 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
PALO PINTO COUNTY
AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF RANGER...MOVING NORTHEAST
AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GORDON...STRAWN...AND PALO
PINTO.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS UP TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3277 9857 3282 9857 3296 9809 3255 9807
3252 9858 3276 9858
TIME...MOT...LOC 1340Z 237DEG 31KT 3264 9849
CAVANAUGHSpecial weather statement, May 8, 9:11 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 AM CDT THU MAY 8 2014
TXZ101-116-117-081445-
JACK TX-PALO PINTO TX-PARKER TX-
911 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN JACK COUNTY
EASTERN PALO PINTO COUNTY
NORTHWESTERN PARKER COUNTY
AT 910 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF MINERAL WELLS...MOVING NORTHEAST
AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COOL...GRAFORD...MINERAL
WELLS...POOLVILLE AND MINERAL WELLS STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3319 9799 3309 9792 3300 9792 3300 9786
3287 9776 3261 9825 3301 9842
TIME...MOT...LOC 1410Z 225DEG 33KT 3284 9823
CAVANAUGHSpecial weather statement, May 8, 10:42 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT THU MAY 8 2014
TXZ104-105-119-120-081615-
DALLAS TX-HUNT TX-ROCKWALL TX-COLLIN TX-
1042 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN COLLIN COUNTY
NORTHEASTERN DALLAS COUNTY
SOUTHWESTERN HUNT COUNTY
ROCKWALL COUNTY
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3325 9623 3284 9607 3283 9611 3284 9630
3281 9630 3281 9652 3272 9652 3270 9661
3296 9673
TIME...MOT...LOC 1542Z 232DEG 31KT 3288 9657
CAVANAUGHSpecial weather statement, May 8, 11:27 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1127 AM CDT THU MAY 8 2014
TXZ121-081700-
KAUFMAN TX-
1127 AM CDT THU MAY 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
KAUFMAN COUNTY
AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF SEAGOVILLE...MOVING NORTHEAST AT
35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMBINE...COTTONWOOD...
CRANDALL...FORNEY...GRAYS PRAIRIE...KAUFMAN AND TERRELL.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3240 9644 3245 9648 3252 9651 3253 9651
3254 9652 3280 9652 3281 9651 3281 9630
3284 9630 3283 9608 3252 9608
TIME...MOT...LOC 1627Z 233DEG 31KT 3266 9639
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 9:41 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| May 7, 10:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 43 min |
| May 7, 10:36 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| May 7, 10:56 PM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 7, 11:11 PM CDT | Special Weather Statement | FWD | Jack | 34 min |
| May 8, 4:28 AM CDT | Special Weather Statement | FWD | Stephens, Young | 62 min |
| May 8, 6:40 AM CDT | Special Weather Statement | FWD | Stephens, Young | 65 min |
| May 8, 7:28 AM CDT | Special Weather Statement | FWD | Eastland, Stephens | 32 min |
| May 8, 8:41 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 8, 9:11 AM CDT | Special Weather Statement | FWD | Palo Pinto | 34 min |
| May 8, 10:06 AM CDT | Areal Flood Advisory | FWD | Dallas | 114 min |
| May 8, 10:16 AM CDT | Areal Flood Advisory | FWD | Rockwall | 119 min |
| May 8, 10:42 AM CDT | Special Weather Statement | FWD | Rockwall | 33 min |
| May 8, 10:51 AM CDT | Areal Flood Advisory | FWD | Ellis | 114 min |
| May 8, 10:57 AM CDT | Areal Flood Advisory | FWD | Hunt | 3 hr |
| May 8, 11:22 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 113 min |
| May 8, 11:27 AM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 8, 1:44 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| May 8, 2:30 PM CDT | Areal Flood Advisory | FWD | Tarrant | 60 min |
| May 8, 2:31 PM CDT | Special Weather Statement | FWD | Tarrant | 29 min |
| May 8, 2:35 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 55 min |
| May 8, 3:00 PM CDT | River Flood Warning | FWD | Hunt | 38 hr |
| May 8, 3:00 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 38 hr |
| May 8, 3:09 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 66 min |
| May 8, 3:12 PM CDT | Areal Flood Advisory | FWD | Dallas | 2 hr |
| May 8, 3:32 PM CDT | Tornado Warning | FWD | Dallas | 43 min |
| May 8, 3:50 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 55 min |
| May 8, 4:15 PM CDT | Flash Flood Warning | FWD | Collin, Delta, Hopkins, Hunt, Rockwall | 3 hr |
| May 8, 4:19 PM CDT | Flash Flood Warning | FWD | Dallas | 116 min |
| May 8, 4:33 PM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| May 8, 4:35 PM CDT | Special Weather Statement | FWD | Lampasas | 25 min |
| May 8, 4:42 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| May 8, 4:48 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 57 min |
| May 8, 5:21 PM CDT | Flash Flood Warning | FWD | Lampasas | 3 hr |
| May 8, 5:22 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 53 min |
| May 8, 5:43 PM CDT | Areal Flood Advisory | FWD | Lamar | 2 hr |
| May 8, 5:46 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 59 min |
| May 8, 6:35 PM CDT | Special Weather Statement | FWD | Bell | 25 min |
| May 8, 6:42 PM CDT | Flash Flood Warning | FWD | Kaufman, Van Zandt | 2 hr |
| May 8, 6:43 PM CDT | Special Weather Statement | FWD | Navarro | 32 min |
| May 8, 6:55 PM CDT | Special Weather Statement | FWD | Kaufman | 35 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.